# SDR SIMA3188

- Difficulty date: October 19, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367220520051
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED FRAME 35 MISDRILED BETWEEN STRINGERS 4L AND 5L.  MAINTENANCE REPAIRED FRAME 35 IAW SRM 53-00-00 FIGURE 417.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
